T. S. Kalandarov

Search this author in Google Scholar


Articles: 1

The involutive automorphisms of $\tau$-compact operators affiliated with a type I von Neuman algebra

K. K. Kudaybergenov, T. S. Kalandarov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 14 (2008), no. 1, 54-59

Let $M$ be a type I von Neumann algebra with a center $Z,$ and a faithful normal semi-finite trace $\tau.$ Consider the algebra $L(M, \tau)$ of all $\tau$-measurable operators with respect to $M$ and let $S_0(M, \tau)$ be the subalgebra of $\tau$-compact operators in $L(M, \tau).$ We prove that any $Z$-linear involutive automorphisms of $S_0(M, \tau)$ is inner.


All Issues